# SDR USAASA04073

- Difficulty date: July 22, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHTS FAILED THE OPS TEST.  MAINTENANCE REPLACED THE LEFT OVERWING EMERGENCY EXIT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
